# SDR SWAA002559

- Difficulty date: December 5, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 64,108 hours, 70,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE PARTIALLY OUT OF CONTAINER. REPOSITIONED EVAC SLIDE ASSY PER MM.
